# SDR AALA202010019005

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 14,956 hours, 6,132 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 651632333
- Condition: Obstructed
- Location: L3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND L-3 WINDOW HAZED AND HARD TO SEE OUT.  ACCOMPLISHED L3 WINDOW REPLACEMENT, PER AMM 56-11-21-400-801.
